# SDR MALA000657

- Difficulty date: November 7, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 340B404
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

GROUND PERSONNEL INDICATED A FIRE ON THE NR 2 ENGINE ON START.  FLIGHT CREW DISCHARGED RT ENGINE FIRE BOTTLE.  MAINTENANCE INSTALLED SERVICEABLE RT ENGINE FIRE BOTTLE IAW SF340 MAL TASK CARD 26210.
